MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET; PUMP, INFUSION

BELMONT MEDICAL TECHNOLOGIES 3-SPIKE DISPOSABLE SET; PUMP, INFUSION
Catalog Number 903-00006P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint file (b)(4) has been logged for this incident for traceability.Belmont received a report for this incident on june 26th, 2024.The ri-2 involved in the incident was returned to belmont medical technologies (uk) office and the user confirmed that the disposable set involved in this incident was discarded therefore could not be sent for review.No patient impact was reported as a result of this incident.The operator's manual provides instructions on installing the disposable set and additional recommended operator actions.The step-by-step procedures in manual has warning on installing the disposable, "do not kink or twist the tubing" and "do not apply excessive pressure to the pressure transducer.The pressure transducer can be damaged with excessive force.Do not use the system if the pressure transducer is damaged".All 3- spike sets are 100% visually inspected and 100% leak tested prior to final packaging and release for shipment from belmont medical technologies.The cited disposable set was discarded and could not be sent for investigation.The lot number was unknown so an investigation into the lot history could not be performed.All disposable set are 100% leak tested and visually inspected prior to release.The rapid infuser involved was evaluated by a belmont service technician (uk).All sensors were cleaned and checked with no issues.The device underwent a full system test and passed with no issues.No device malfunction could be verified, and the root cause of the alleged leak could not be determined.Belmont will continue to monitor this type of incident closely and take further corrective and preventive actions if required.
 
Event or Problem Description
It was reported that while administering a major haemorrhage protocol (mhp), 2 bags of blood were successfully transfused and the set-up looked okay.However, when transfusing the third bag of blood it was noted that blood was leaking through the door? the reporter was uncertain of the source of the leakage, but a slight gaping was observed on the door.The initial device was replaced and the replacement device used with the same protocol administered as per plan and patient need.No patient health impact or consequence was reported.

Brand Name
3-SPIKE DISPOSABLE SET
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key19811684
Report Number1219702-2024-00034
Device Sequence Number12636630
Product Code FRN
UDI-Device Identifier00896128002022
UDI-Public00896128002022
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number903-00006P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown